MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO M-1 COT KNEE GATCH LITTER; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO M-1 COT KNEE GATCH LITTER; STRETCHER, WHEELED
Catalog Number 6100031000
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was evaluated in the field and the issue was confirmed; there was a damaged/broken component.The device was repaired and returned.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the cot height could not be adjusted.There was no patient involvement.

Brand Name
M-1 COT KNEE GATCH LITTER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8279167
Report Number0001831750-2019-00049
Device Sequence Number1527283
Product Code FPO
UDI-Device Identifier07613327261561
UDI-Public07613327261561
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6100031000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2019
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1